# SDR SIMA20201002006

- Difficulty date: October 2, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 47,718 hours, 43,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON RIGHT WING OVERHEAD PANEL INOPERABLE.  C/A COMPLETE: R & R EMERGENCY LIGHT BULB ON RIGHT WING OVERHEAD PANEL, IAW EMB 145 AMM 33-50-10.  OPERATIONAL CHECK OK.
